MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number AFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the transducer will be included in a follow-up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported a transesophageal echocardiogram (tee) transducer would not articulate downward on an affiniti 50 ultrasound system during use.Service for the replacement of the suspect transducer is in progress.There was no patient or user harm associated with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A philips service engineer has contacted the customer to attend the site for performance testing and transducer replacement.However, the customer declined service and has decided to retain the suspect transducer.Since the transducer has not been returned for evaluation, no failure or root cause analysis of the part could be performed.The system was placed back into service at the customer site and no additional issues have been reported post notification.H3 other text: the customer declined replacing the suspect transducer.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key12283147
Report Number3019216-2021-10096
Device Sequence Number4599962
Product Code IYN
UDI-Device Identifier00884838097759
UDI-Public00884838097759
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI 50 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/15/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown